# SDR DALA2014123006911

- Difficulty date: December 30, 2014
- Submitted: January 3, 2015
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 66,732 hours, 8,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON BS 1180.  REPAIRED IAW SRM.
